I would like to hear from anyone who has experienced bone pain following receipt of a Nulasta injection. Please state the location of the pain, its severity, and the length of time the pain persisted. Also, kindly let me know the drug or drugs, if any, that may have been prescribed to treat that specific pain. Thank you.
I think you might be asking for too many specifics. We are not health professionals and you couldn't use any of our experiences or data for a lawsuit, etc. You could try your question again asking, asking if anyone has had a similar experience. Perhaps then you will get some responses. Regards - EJ23
Yes! I started chemo, 8rounds,but after I got the nuesta shot, my bones started hurting immediately, that was in 2011. I am cancer free at the moment but have just been diagnosed with RA. I've complained about back pain since 20 11 after getting nuesta shot, now is confirmed RA. I was looking at nuesta and RA because I know that is what caused it. I remember writing in a journal in 2011 saying the nuesta shot was causing extreme back pain, now same area, worse pain now, extremely painful, and I have RA now. I'm an attractive 42yr old that can't even clean my condo without being in extreme pain everyday, I'm upset and this is not a quality of life, I hurt everyday and sometimes wonder if it was worth it to live with such pain having to do that nuesta shot. My life will never be the same again,as I sit here hurting now. Shame on you nuesta! It ruined my quality of life!
- Neulasta Information for Consumers
- Neulasta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neulasta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2012 • 3 answers
Posted 20 May 2013 • 3 answers
Posted 10 Aug 2013 • 7 answers
Posted 18 Aug 2015 • 1 answer
Posted 18 Dec 2015 • 1 answer